MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted device was not returned to bsn as it was kept by the medical facility.It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
A report was received that one of the patients leads had high impedances.The patient underwent a lead replacement procedure and was doing well postoperatively.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8504477
Report Number3006630150-2019-01626
Device Sequence Number1466088
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public08714729767695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/16/2016
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number17354425
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR